# SDR UPS98825689

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, C-3 CARGO FS 1160 RT FLOORBEAM SUPPORT FITTING IS CRACKED ON LWR END.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM51-3-0 AND DWG 9754024.
